Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


Fixed Point Theorems for Chatterjea Type F-Contraction on Closed Ball

PP: 27-34
Muhammad Nazam, Muhammad Arshad, Aftab Hussain,
The notions of Chatterjea type F-contraction and Chatterjea type ( α − η −AF)-contraction on closed ball are introduced. Two fixed point theorems in the framework of complete partial metric spaces are obtained. Some comparative examples are constructed to illustrate the novelty of these results. Our results provide substantial generalizations and improvements of several well known results existing in the comparable literature.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved